# SDR QXEA200600445

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 10,721 hours, 8,013 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEG - ON TAXI FOR FLIGHT 4307, RECEIVED A RIGHT PACK CAUTION MESSAGE.  RETURNED TO THE GATE.  PLACED ON MEL 21-51-1(B) PLACARD 354278.  RETURNED TO SERVICE.  ON 2/11 PERFORMED OPERATIONAL TEST OF RT AIR CONDITIONING PACK.  CHECKED NORMAL.  NO MESSAGE OR DEFECTS NOTED.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
